# SDR MASA20210721287

- Difficulty date: July 21, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N958
- Make and model: Cndair CL6002D24
- Aircraft serial: 15378
- Aircraft time: 13,410 hours, 10,316 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH6703164215
- Condition: Corroded
- Location: Bs 280-295 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 27 FWD CORRODED BTWN FS280- FS284 
R+R STRINGER IAW SRM 51-42-06
